diabetes-icon
Suffering from diabetes
Taking glycomet trio 2 for diabetes and also suffering from gastric problem diabetes is from 17 years
1107 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Being a long standing diabetes, you might have developed gastroparesis. This can also be a side effect of Metformin. A proper consultation with diabetologist is needed. U may start an online consultation here.
Answered
Flag this Answer
Flag this answer
6/9 people found this helpful
Was this answer helpful?

This question featured in :

Diabetes tingling lips Peeling every hour diabetes Drugs used in diabetes
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.